# SDR RAAA99E4072

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Out Of Limits
- Location: Bs 333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOUND TRANVERSE FLOORBEAM DRESSED OUT BEYOND LIMITS, FS 333 LBL 50.  REPLACED TRANVERSE FLOORBEAM AS PER SRM 51-2-1, M-54 NR 261.
